Welcome to ThisIsMS. Please see the full prescribing information for Copaxone.llaudal wrote:Hello - Started COPAXONE about three weeks ago - no official MS diagnosis but taking proactively due to a lesion found on my spine. First three injections went perfectly. The night of the fourth injection I had to go to the ER for a terrible migraine (which I NEVER get), nausea, vomiting and chills. I was panicked and my neuro told me to take a week off. Well I went to see him yesterday and he was adamant that it was not a reaction to the meds so they injected me in the office and I was fine for about three hours and then the severe nausea struck again. He STILL didn't think it was due to the meds but this is not a normal occurrence for me! I'm otherwise a healthy, 34 yr old mom to two boys. I can't help but think the COPAXONE is causing these side effects but it's hard to challenge a leading MS doc! Help!
https://www.copaxone.com/Resources/pdfs ... mation.pdf
In section 6.1 it lists the side effects that were observed during the drug's clinical trials. There was a slight increase in the incidence of nausea, i.e., from 11% in the placebo group to 15% in the Copaxone group (a 36% increase). Also see section 6.2 which discusses the postmarketing side effects. There is a notation about stomach ulcers and eructation (belching). Your side effects may very well be due to Copaxone.